# SDR ABXA010431

- Difficulty date: July 25, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 56,215 hours, 60,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59114481
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL TWO CORROSION ON FRAME AT FS 256, LONGERON 30. REMOVED 2 EACH FASTENERS TO GAIN ACCESS. BLENDED AREA IAW DC-9 SRM 51-10-3. CHECKED AREA FOR THICKNESS. FOUND TO BE OUT OF LIMITS. REPAIRED AREA IAW DC-9 SRM 53-03, FIGURE 2A, PAGE 4E. INSTALLED 2 EACH FASTENERS IAW DC-9 SRM 51-30-5.
